# SDR UIEA200400031

- Difficulty date: March 8, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: J, A

## Discrepancy

CI 351/8 ATL/ANC ATB DUE TO NR 4 ENGINE STALL:  AT SPEED V2 AFTER TAKEOFF, ENGINE NR 4 BEGAN SURGING FOLLOWED BY STALLING AND AIRFRAME SHUDDER.  ENGINE NR 4 THRUST LEVER WAS RETARDED TO STABILIZE THE ENGINE.  FUEL DUMPED TO 302 KG AND RETURNED FOR LANDING 27R ATC.  NO ENGINE EXCEEDANCE NOTED.  REMOVED AND REPLACED NR 4 ENGINE IAW WO A717101GTI.
